Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had sex. On birth control. Delayed periods, stomach sickness. Suggestions?

hi- im not sure where to start on this--- guess i will start off i have had irregular periods in the past, so i went on bc when i got my last period sept 28. it was the 21 day pack, no sugar pills.. so technically i should have had my period the week later (before on or around the 26th) I had sex with my bf the 19/20th before he took off overseas for a month. i had a bit of spotting on the 20th but thought maybe it was rough sex that did it... nothing since then, im sick to my stomach and from what i can think of, either im 1 week and 3 days over or if i base it on my average 33 days cycle-- then i would be 5 days over--- comprehend so far??!!! now ive taken 3 tests, all negative, however i had this happen before where i was preg, had bloodwork done and the hcg was there but it was dropping.... i dont think i have pcos i am overweight , no real huge stress , i have 2 kids already so i know i can concieve, my youngest being 4... im just needing advice.... and sorry for the novel!!!
Asked On : Thu, 8 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor